Hausdorff dimension of a class of subsets of the general Sierpinski carpet

Gui Yong Xin and Li Wen Xia: Hausdorff dimension of a class of subsets of the general Sierpinski carpet. In: Acta scientiarum mathematicarum, (75) 1-2. pp. 75-89. (2009)

[thumbnail of math_075_numb_001_002_075-089.pdf] Cikk, tanulmány, mű
math_075_numb_001_002_075-089.pdf
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2009
Volume: 75
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 75-89
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38679/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 89. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2021. Mar. 26. 11:17
URI: http://acta.bibl.u-szeged.hu/id/eprint/16288

Actions (login required)

View Item View Item